首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
An Optimal Control Problem with the Small Parameter
被引:0
作者
:
S. M. Nikol'skii
论文数:
0
引用数:
0
h-index:
0
S. M. Nikol'skii
机构
:
来源
:
Journal of Mathematical Sciences
|
2004年
/ 121卷
/ 2期
关键词
:
Control Problem;
Optimal Control Problem;
Small Parameter;
D O I
:
10.1023/B:JOTH.0000023089.90150.78
中图分类号
:
学科分类号
:
摘要
:
引用
收藏
页码:2248 / 2253
页数:5
相关论文
共 1 条
[1]
Filippov A. F.(1959)On certain questions of optimal control theory Vestn. MGU, Ser. Mat., Mekh., Astron., Fiz., Khim. 2 25-32
←
1
→
共 1 条
[1]
Filippov A. F.(1959)On certain questions of optimal control theory Vestn. MGU, Ser. Mat., Mekh., Astron., Fiz., Khim. 2 25-32
←
1
→